MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; UNIT,C6S 3.0,BTH

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; UNIT,C6S 3.0,BTH
Model Number 02-01846
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Beginning 15 september 2023, the patient called and emailed to report that they will be returning the device because the second batch of vermed electrodes caused blisters and bleeding from gel that leaked out of the electrodes.The patient saw their doctor, who prescribed clobetasol propionate cream usp,0.05%.After applying it twice daily for 14 days, the patient's skin healed but now has scarring.The patient reported that they cleaned and dried their skin properly before applying the electrodes and has no prior skin sensitivity/allergy.
 
Additional Manufacturer Narrative
It was reported that the patient wearing vermed electrodes that caused blistered and bleeding.The electrodes and device were not returned for investigation.Engineering evaluation was unable to be performed as the electrode/device was not returned.Allegation is able to be confirmed as there are images of patient skin, and any skin irritation is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
C6 MCOT PPM
Common Device Name
UNIT,C6S 3.0,BTH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18384673
Report Number2133409-2023-00077
Device Sequence Number17135913
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2023
Supplement Date Received by Manufacturer03/08/2024
07/08/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date03/11/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VERMED ELECTRODES, 01-02108, 42622V13
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale